RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Zh. Issled. Oper., 1994, Volume 1, Number 2, Pages 18–39 (Mi da486)  

This article is cited in 17 scientific papers (total in 17 papers)

Regular partitions and truncations in integer programming

A. A. Kolokolov

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Full text: PDF file (2310 kB)

Bibliographic databases:
UDC: 519.8
Received: 28.12.1993

Citation: A. A. Kolokolov, “Regular partitions and truncations in integer programming”, Sibirsk. Zh. Issled. Oper., 1:2 (1994), 18–39

Citation in format AMSBIB
\Bibitem{Kol94}
\by A.~A.~Kolokolov
\paper Regular partitions and truncations in integer programming
\jour Sibirsk. Zh. Issled. Oper.
\yr 1994
\vol 1
\issue 2
\pages 18--39
\mathnet{http://mi.mathnet.ru/da486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1304873}
\zmath{https://zbmath.org/?q=an:0837.90090}


Linking options:
  • http://mi.mathnet.ru/eng/da486
  • http://mi.mathnet.ru/eng/da/v1/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Adel'shin, “Investigation of maximum and minimum satisfiability problems using $L$-partition”, Autom. Remote Control, 65:3 (2004), 388–395  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Devyaterikova, A. A. Kolokolov, A. P. Kolosov, “One approach to solving a discrete production planning problem with interval data”, Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S37–S46  mathnet  crossref  zmath  isi  elib
    3. O. N. Guseletova, A. A. Kolokolov, “Discrete optimization with logical constraints for design of complex products”, Autom. Remote Control, 69:10 (2008), 1808–1813  mathnet  crossref  mathscinet  zmath  isi
    4. M. V. Devyaterikova, A. A. Kolokolov, A. P. Kolosov, “Unimodulyarnye preobrazovaniya dlya zadach tselochislennogo programmirovaniya i analiz effektivnosti ikh primeneniya”, Tr. IMM UrO RAN, 16, no. 2, 2010, 48–62  mathnet  elib
    5. A. A. Kolokolov, T. G. Orlovskaya, “Issledovanie odnogo algoritma resheniya zadach tselochislennogo lineinogo programmirovaniya”, Tr. IMM UrO RAN, 16, no. 3, 2010, 140–145  mathnet  elib
    6. L. A. Zaozerskaya, A. A. Kolokolov, “Estimates for the average number of iterations for some algorithms for solving the set packing problem”, Comput. Math. Math. Phys., 50:2 (2010), 231–237  mathnet  crossref  mathscinet  adsnasa  isi
    7. L. A. Zaozerskaya, A. A. Kolokolov, N. G. Gofman, “Otsenki srednego chisla iteratsii dlya algoritmov resheniya nekotorykh zadach buleva programmirovaniya”, Diskretn. analiz i issled. oper., 18:3 (2011), 49–64  mathnet  mathscinet  zmath
    8. A. A. Kolokolov, T. G. Orlovskaya, M. F. Rybalka, “Analysis of integer programming algorithms with $L$-partition and unimodular transformations”, Autom. Remote Control, 73:2 (2012), 369–380  mathnet  crossref  isi
    9. A. A. Kolokolov, T. G. Orlovskaya, “Issledovanie nekotorykh zadach tselochislennogo programmirovaniya na osnove unimodulyarnykh preobrazovanii i regulyarnykh razbienii”, Tr. IMM UrO RAN, 19, no. 2, 2013, 193–202  mathnet  mathscinet  elib
    10. A. A. Kolokolov, A. V. Adelshin, D. I. Yagofarova, “Issledovanie zadach diskretnoi optimizatsii s logicheskimi ogranicheniyami na osnove metoda regulyarnykh razbienii”, PDM, 2013, no. 1(19), 99–109  mathnet
    11. A. A. Kolokolov, L. A. Zaozerskaya, “Finding and analysis of estimation of the number of iterations in integer programming algorithms using the regular partitioning method”, Russian Math. (Iz. VUZ), 58:1 (2014), 35–46  mathnet  crossref
    12. O. V. Khamisov, “Glubokie otsecheniya v vognutom i lineinom 0-1 programmirovanii”, Tr. IMM UrO RAN, 20, no. 2, 2014, 294–304  mathnet  mathscinet  elib
    13. I. Ya. Zabotin, R. S. Yarullin, “Metod otsechenii s obnovleniem approksimiruyuschikh mnozhestv i ego kombinirovanie s drugimi algoritmami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 10 (2014), 13–26  mathnet
    14. I. Ya. Zabotin, R. S. Yarullin, “Cutting-plane method based on epigraph approximation with discarding the cutting planes”, Autom. Remote Control, 76:11 (2015), 1966–1975  mathnet  crossref  isi  elib  elib
    15. A. V. Adelshin, A. A. Kolokolov, “Analiz i reshenie zadach diskretnoi optimizatsii s logicheskimi ogranicheniyami na osnove $L$-razbieniya”, PDM, 2015, no. 4(30), 100–108  mathnet  crossref
    16. I. Ya. Zabotin, O. N. Shul'gina, R. S. Yarullin, “Minimization method with approximation of constraint zone and epigraph of objective function”, Russian Math. (Iz. VUZ), 60:11 (2016), 78–81  mathnet  crossref  isi
    17. A. V. Adelshin, A. K. Kuchin, “Issledovanie $L$-struktury mnogogrannika smeshannoi zadachi maksimalnoi vypolnimosti”, PDM, 2017, no. 38, 110–118  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:539
    Full text:232
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020